# SDR DALA2016020700932

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 69,744 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT FRAME 36 PRESSURE DECK Y1497 FORWARD CARGO COMPARTMENT, PERFORMED TIME LIMITED REPAIR ON HOLE LOCATED AT FRAME 36, PRESSURE DECK Y1497 FORWARD CARGO COMPARTMENT IAW ERA 542042-14AD, REV ORIGINAL AND PRI 542042-14D, REV 0 TO 8.
